# SDR SWAA2022030326200

- Difficulty date: February 7, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL 114BW HAS CORROSION / RECEAVED NEW PANEL 7320579/NEW FOR TRACKING ONLY TO BE INSTALLED ON NRC T892801
